Translator Disclaimer
2013 Vapnik–Chervonenkis Density in Some Theories without the Independence Property, II
Matthias Aschenbrenner, Alf Dolich, Deirdre Haskell, Dugald Macpherson, Sergei Starchenko
Notre Dame J. Formal Logic 54(3-4): 311-363 (2013). DOI: 10.1215/00294527-2143862

Abstract

We study the Vapnik–Chervonenkis (VC) density of definable families in certain stable first-order theories. In particular, we obtain uniform bounds on the VC density of definable families in finite U-rank theories without the finite cover property, and we characterize those abelian groups for which there exist uniform bounds on the VC density of definable families.

Citation

Download Citation

Matthias Aschenbrenner. Alf Dolich. Deirdre Haskell. Dugald Macpherson. Sergei Starchenko. "Vapnik–Chervonenkis Density in Some Theories without the Independence Property, II." Notre Dame J. Formal Logic 54 (3-4) 311 - 363, 2013. https://doi.org/10.1215/00294527-2143862

Information

Published: 2013
First available in Project Euclid: 9 August 2013

zbMATH: 06214284
MathSciNet: MR3091661
Digital Object Identifier: 10.1215/00294527-2143862

Subjects:
Primary: 03C45, 52C45
Secondary: 03C60, 03G10

Rights: Copyright © 2013 University of Notre Dame

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.54 • No. 3-4 • 2013
Back to Top